Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 26 (1972), 813-814
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Stroud & D. Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966, pp. 217-251, 277-286. MR 0202312 (34:2185)
  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables. Vol. II, 2nd ed., Addison-Wesley, Reading, Mass., 1962, p. 817. MR 26 #365b. MR 0142796 (26:365a)

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society